About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 197219, 4 pages
http://dx.doi.org/10.1155/2013/197219
Research Article

A Variational Approach to an Inhomogeneous Second-Order Ordinary Differential System

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa

Received 26 January 2013; Accepted 4 April 2013

Academic Editor: Teoman Özer

Copyright © 2013 B. Muatjetjeja and C. M. Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Muatjetjeja and C. M. Khalique, “A Variational Approach to an Inhomogeneous Second-Order Ordinary Differential System,” Abstract and Applied Analysis, vol. 2013, Article ID 197219, 4 pages, 2013. doi:10.1155/2013/197219